So i went to buy the monistat 3 day treatment. And i followed the directions and it burns is that bad?
Monica; Sorry you did not get an answer but yes it is normal But if you have seen the doctor you should have given the doctor a call. I am guessing it was Diflucan oral pill the doctor gave you and it does take a bit of time even after you have taken them to work completely now if you are still having any symptoms call your doctor. ON Monday Chuck1957
What was the name of the medication your doctor gave you?
Was it Sporonox? If it was you may have needed a few days more or sometimes it can take up to a week for symptoms to disappear.
The burn associated with Monistat is intense and felt by many. There's not much you can do except ride it out. It does subside fairly quickly. A lukewarm bath with baking soda may help to alleviate the burn sensation.
If your symptoms are not improving you should see your doctor.
For more information on yeast infections and treatment see:https://www.drugs.com/mcd/yeast-infection-vaginal
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 2 answers
Posted 9 Jan 2014 • 2 answers
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Posted 24 Mar 2015 • 1 answer
Posted 23 Jun 2015 • 2 answers
Posted 20 Jun 2016 • 1 answer